# SDR ASAA0955653

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,216 hours, 2,937 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 005021
- Condition: Damaged
- Location: Cockpit
- Part time: 9,219 hours, 2,938 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS FMC LINE SELECT BUTTON FOR "6L" IS CHIPPED AND HALF MISSING. GROUNDED YES. REMOVED/INSTALLED F/O'S FMC CDU REF 34 61 01.
